Digestive System Channel
Topics
Medications
Quicklinks
Related Channels

HalfLytely and Bisacodyl Overdose

Treatment Options

Treatment for an overdose with HalfLytely and Bisacodyl will likely vary. If the overdose was recent, it is possible that a healthcare provider may place a tube into the stomach to "pump" it.
 
Treatment for any type of overdose typically involves supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for a person who takes a HalfLytely and Bisacodyl overdose may include:
 
  • Fluid replacement, either by mouth or intravenously (IV)
  • Close monitoring of body electrolytes (such as blood potassium and sodium levels).  

HalfLytely and Bisacodyl Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.